# SDR AALA202407230291

- Difficulty date: July 19, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N959NN
- Make and model: Boeing 737823
- Aircraft serial: 33329
- Aircraft time: 29,204 hours, 11,908 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD SERVICE DOOR GIRT BAR IS LOOSE. READJUST SLIDE GIRT RETAINING BRACKET. OPERTIONAL CHECK GOOD. PER 25-66-02.
